# SDR HNAA2015083100267

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 56,464 hours, 62,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD EMERGENCY LIGHT IS INOPERATIVE.  R & R THE BULB.  OPS CHECKED GOOD.
